# SDR AALA201509079013

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 46,770 hours, 26,408 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

IN DESCENT, HYD Y LOW LEVEL FOLLOWED ECAM, LANDED WITHOUT INCIDENT.  FOUND AN O RING CUT & LEAKING ON THE PTU COUPLING HALF.  THE COUPLING HALF & O RING WERE REPLACED & NO DEFECTS WERE NOTED DURING THE OPERATIONAL CHECK.
